[Skip to Content]
[Skip to Content Landing]
Article
May 1997

Printer Errors

Arch Dermatol. 1997;133(5):646. doi:10.1001/archderm.1997.03890410102015

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

In the Study entitled, "Ocular Rosacea: Signs, Symptoms, and Tear Studies Before and After Treatment With Doxycycline," which appeared in the January issue of the Archives (1997;133:49-54), several printer errors occurred. In the abstract on page 49, under "Main Outcome Measure" and "Result," both mentions of "P, .05" should have read "P<.05." In the "Patients and Methods" section on page 50, in the last sentence of the second paragraph under "Clinical Evaluation," "#2 findings" should have read "⩽ findings" and "$7 findings" should have read "⩾7 findings." Also in this section, under "Statistics," "x2" should have read "χ2."

First Page Preview View Large
First page PDF preview
First page PDF preview
×